Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 9, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 23, 2008, 6:22 AM MST for 4 counties in Arizona. It took effect at Apr 23, 2008, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2008, 6:22 AM MST (13:22 UTC)
- In effect from
- Apr 23, 2008, 11:00 AM MST
- Expired
- Apr 23, 2008, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 1.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2580 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 231322 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 622 AM MST WED APR 23 2008 AZZ108-118-137-231430- /O.CAN.KFGZ.FW.A.0007.080423T1800Z-080424T0200Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- 622 AM MST WED APR 23 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE WEATHER WATCH. THE FIRE WEATHER WATCH FOR YAVAPAI AND NORTHERN GILA COUNTIES HAS BEEN CANCELLED AS WIND SPEEDS ARE NOT EXPECTED TO MEET THE NECESSARY CRITERIA. $$ AZZ104-107-115>117-232130- /O.UPG.KFGZ.FW.A.0007.080423T1800Z-080424T0200Z/ /O.NEW.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 622 AM MST WED APR 23 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR AREAS BELOW 7000 FEET... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE 15 PERCENT IN AREAS ABOVE 7000 FEET ON THE KAIBAB PLATEAU... MOGOLLON RIM... AND WHITE MOUNTAINS...BUT FALL TO LESS THAN 15 PERCENT IN AREAS LOWER THAN 7000 FEET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105-106-109>114-138>140-232130- /O.UPG.KFGZ.FW.A.0007.080423T1800Z-080424T0200Z/ /O.NEW.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 622 AM MST WED APR 23 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. IN ADDITION...AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO FALL TO LESS THAN 15 PERCENT ACROSS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ 41
3 follow-up statements
000 WWUS85 KFGZ 231641 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 941 AM MST WED APR 23 2008 AZZ104-107-115>117-240045- /O.CON.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 941 AM MST WED APR 23 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITES FOR ELEVATIONS BELOW 7000 FEET... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE 15 PERCENT IN AREAS ABOVE 7000 FEET ON THE KAIBAB PLATEAU...MOGOLLON RIM...AND WHITE MOUNTAINS...BUT FALL TO LESS THAN 15 PERCENT IN AREAS LOWER THAN 7000 FEET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105-106-109>114-138>140-240045- /O.CON.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 941 AM MST WED APR 23 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. IN ADDITION...AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO FALL TO LESS THAN 15 PERCENT ACROSS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 232157 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 257 PM MST WED APR 23 2008 AZZ115>117-138-232300- /O.CAN.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 257 PM MST WED APR 23 2008 ...RED FLAG WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE RED FLAG WARNING. RELATIVE HUMIDITY AND WINDS ARE CLOSE TO BUT HAVE NOT MET RED FLAG CRITERIA THEREFORE THE RED FLAG WARNING IS CANCELED. RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE WITH DECREASING WINDS OVERNIGHT. $$ AZZ104-107-240200- /O.CON.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 257 PM MST WED APR 23 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THIS EVENING. ALONG WITH THE STRONG WINDS...RELATIVE HUMIDITIES HAVE FALLEN BELOW 15 PERCENT ACROSS THE KAIBAB PLATEAU AND MOGOLLON RIM THEREFORE THE RED FLAG WARNING REMAINS IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105-106-109>114-139-140-240200- /O.CON.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 257 PM MST WED APR 23 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THIS EVENING. IN ADDITION...AFTERNOON RELATIVE HUMIDITIES HAVE FALLEN BELOW 15 PERCENT...THEREFORE THE RED FLAG WARNING REMAINS IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 240201 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 701 PM MST WED APR 23 2008 AZZ104-107-240315- /O.EXP.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 701 PM MST WED APR 23 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS...AND RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 15 PERCENT AS WELL. THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ AZZ105-106-109>114-139-140-240315- /O.EXP.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 701 PM MST WED APR 23 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS...AND RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 15 PERCENT AS WELL. THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:15 AM MST, 3 hours 7 minutes earlier.
Area forecast discussion, Apr 23, 3:15 AM MST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 315 AM MST WED APR 23 2008 .SYNOPSIS...DRY AND BREEZY WEATHER WILL CONTINUE THROUGH THURSDAY WITH SEASONABLE TEMPERATURES AND MAINLY CLEAR SKIES. FOR FRIDAY INTO EARLY NEXT WEEK...HIGH PRESSURE BUILDING OVER THE SOUTHWEST WILL BRING ABOVE NORMAL TEMPERATURES AND LIGHTER WINDS TO NORTHERN ARIZONA. && .DISCUSSION...A STRONG LOW PRESSURE SYSTEM IS MOVING ONTO THE OREGON/WASHINGTON COAST THIS MORNING. THE SOUTHERN END OF THIS LOW PRESSURE TROUGH WILL MOVE TOWARD ARIZONA TODAY THROUGH THURSDAY INCREASING THE SURFACE PRESSURE GRADIENT AND WINDS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH CAN BE EXPECTED THIS AFTERNOON AND EVENING. THE STRONGEST WINDS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE. THE MAIN TROUGH AXIS IS FORECAST TO MOVE EAST OF THE STATE BY THURSDAY AFTERNOON...DRAGGING A WEAK COLD FRONT ACROSS NORTHERN SECTIONS. TEMPERATURES WILL BE A FEW DEGREES COOLER THURSDAY NORTH OF THE MOGOLLON RIM...WITH LITTLE CHANGE FROM THE RIM SOUTHWARD. WINDS WILL SHIFT TO THE WEST OR NORTHWEST AND REMAIN BREEZY...ESPECIALLY ACROSS EASTERN ARIZONA. FRIDAY THROUGH THE WEEKEND...A STRONG RIDGE IS FORECAST TO DEVELOP OVER THE WEST COAST...SHIFTING EASTWARD OVER THE STATE BY LATE IN THE WEEKEND. THERE IS BETTER AGREEMENT AMONG FORECAST MODELS THIS MORNING REGARDING THE SHORTWAVE TROUGH DIVING SOUTHEASTWARD FROM THE PACIFIC NW INTO THE CENTRAL ROCKIES ON SATURDAY AND SUNDAY. THE LATEST MODEL RUNS KEEP MOST OF THE ENERGY TO OUR NORTHEAST...WITH TEMPERATURES CLIMBING TO WELL ABOVE AVERAGE. DRY WEATHER IS EXPECTED THROUGH THE PERIOD. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. AFT 16Z TODAY...WINDS WILL BECOME SOUTHWEST AT 15-25KT WITH GUSTS APPROACHING 35 KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...RED FLAG WARNING TODAY 11 AM TIL 7 PM MST FOR MOST OF NORTHERN ARIZONA. SEE FIRE WEATHER FORECAST (PHXFWFFGZ) FOR DISCUSSION OF DAYS 1 AND 2. FOR FRIDAY THROUGH SUNDAY...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION BRINGING DECREASED AFTERNOON WINDS AND CONTINUED DRY CONDITIONS. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY 11 AM TIL 7 PM MST FOR FIRE WEATHER ZONES 104>118-137>140. && PUBLIC.......JJ AVN/FIREWX...DL VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 22, 6:54 AM MST, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 654 AM MST TUE APR 22 2008 AZZ004>018-037>040-230700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 654 AM MST TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM PASSING NORTH OF THE STATE WILL BRING STRONG AND GUSTY WINDS TO NORTHERN ARIZONA WEDNESDAY AFTERNOON. THIS WILL COMBINE WITH LOW HUMIDITY TO CREATE POTENTIALLY HAZARDOUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY INCLUDING ALL OF NORTHERN ARIZONA...EXCEPT AREAS ABOVE 6500 FEET ON THE MOGOLLON RIM. JJ
Nearby
Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.